Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.
Hmmmm interesting. Funny you mention it because I was taking gaba not too long ago and it was in a mixture with some other stuff. Anyways, I think it was causing me to wake up kind of uncoordinated and feeling just kind of weird. Dissociative I guess you could say, which makes sense because it’s related to the NMDA receptors somehow I think. It supposedly “can’t” cross the blood brain barrier, at least this is repeated despite the fact that it can and does, it’s just an unreliable mechanism in which it does. Low levels of gaba were insinuated to absorb more in the brain also. I didn’t have this issue as if I took the full 750 mg I felt very strange consistently and none of the other supplements in the mixture would seem to do this.